MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH CENTRAX DURATION 26MM X 48MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH CENTRAX DURATION 26MM X 48MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 6226-2-648
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history records indicates that the reported devices were manufactured and accepted into final stock with no reported discrepancies.The complaint history review indicated that there were no similar events for the reported lot.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported that, during a bha, a head did not slide smoothly on the sliding surface of the centrax.Another centrax(under 1 mm) was used instead.The head slid smoothly in the spare one.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: an event regarding "size/fit issue" involving a centrax bipolar was reported.The event was not confirmed.Method & results: device evaluation and results: a functional test was performed with the returned device along with a 26mm std lfit v40 head, catalog 6260-9-126, lot: 62522102, and an accolade (127 deg) sample, catalog w6021-0335 were obtained from finished goods.The returned device was readily assembled to these components with normal hand force and without any undue effort.Once assembled, the head freely rotated in the returned centrax insert as expected.The device was deemed to be conforming and therefore, the reported event could not be duplicated.Clinician review: not performed as medical records were not received for review with a clinical consultant.Device history review: all devices in the reported lot were manufactured and accepted into final stock with no reported discrepancies.Complaint history review: there have been no other events for the reported lot.Conclusions: the event could not be confirmed as it was determined that the device was fully functional as per the functional test performed.It was noted in the reported event that another centrax (under 1mm)was used.No further investigation for this event is possible at this time.If additional information is received, this investigation will be reopened and re-evaluated.Product surveillance will continue to monitor for trends.Corrective action/preventive action: no action is required at this time as there is no indication to suggest a product non-conformity or unanticipated hazard.

Brand Name
CENTRAX DURATION 26MM X 48MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8547198
Report Number0002249697-2019-01705
Device Sequence Number2431242
Product Code JDI
UDI-Device Identifier07613327032215
UDI-Public07613327032215
Combination Product (Y/N)N
PMA/510(K) Number
K972792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Catalogue Number6226-2-648
Device Lot Number1E0WL9
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2019
Initial Date Received by Manufacturer 03/27/2019
Supplement Date Received by Manufacturer05/31/2019
Initial Report FDA Received Date04/24/2019
Supplement Report FDA Received Date06/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age83 YR